Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Uh-oh... *I'm* depressed. Sebastian

Posted by utopizen on February 15, 2004, at 19:02:32

In reply to Re: Uh-oh... *I'm* depressed., posted by Sebastian on February 13, 2004, at 22:21:17

> zyprexa is what got me through college. I was straight A's till last semester when I went on stimulating wellbutrin and started a new job 30 hours a week.

Only problem is I have excessive daytime sleepiness, so I'm concerned these things will make me tired. I tried Abilify before, and I remember being activated on that... although i'm not sure whether taking Desoxyn since May made my problems worse, but I feel more tired since I took Desoxyn...

Lithium... that would make me tired, right?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[313771]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:utopizen thread:312951
URL: http://www.dr-bob.org/babble/20040215/msgs/313771.html